B12 Vitamins Causing Fatigue – Here’s Why

Is it Time to Divorce Your Food?

 

Transcription:

Has taking B12, or a multi vitamin Hi, I’m Dr. Arland Hill, and I wanted to give you some insight into why that might be happening, because as most people like to take B12, they’re generally doing it for energy. They’re not taking B12 because they desire to feel more fatigue, they’re taking it for the exact opposite reason of looking to be more energetic.

But, you end up with a paradoxical type of reaction, completely counterintuitive of what you thought you were going to have, and you want to know why. And the reason you want to know why is because it gives you great insight into how you may be able to actually end up beating your fatigue.

B12 Vitamins Causing Fatigue – Here’s Why

So here’s what it boils down to guys, if you’re taking B12 and you’re losing energy as a result of that, there’s a high, high probability that you’re actually exacerbating a nutrient imbalance in the body. Now, if you’re not familiar with nutrient imbalances, they actually work together. We have what are called nutrient-nutrient interactions. Most of the time when we think about taking a supplement, we think about it as having basically a positive response or no response, but there is another category that you need to know about, and that’s where it actually begins to start having an interaction with other nutrients.

It’s Not Only B12 Vitamins Causing Fatigue – The Required Balance

Now, B12 is pretty notorious for interacting with folate, sometimes referred to as folic acid, but folate is going to be the more bioidentical form that is what we are looking for and what we actually want to use. So, if you take B12, it causes fatigue, you’re probably actually starting to imbalance your folate levels, and that in turn means that you need to have your B12 and folate levels checked, so that you can bring those two back into balance with each other.

So, take that into consideration next time, if you take a supplement, whether it’s B12 individually, or whether you’re taking a multi vitamin and it drops your energy, it’s probably because you’ve created a nutrient imbalance and you need to have that assessed and brought back into a state of stability.

Hey, make sure that if you see this video that you share it, that you’re telling other people about it, because you’re not the only one out there dealing with this. Thanks for listening, I’m Dr. Arland Hill.

 

0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published.